I was diagnosed with ADHD. I was on Ritalin from 9 years to 14. I am 30 years old now and feel like I need some help. I have started retaking Concerta last year as it improves my concentration but also makes me even more hypersexual. I have a major problem with being over sexual to the extent that I would harm myself for gratification.
I want to be humiliated and struggle with what is called small penis humiliation. I have never harmed others, but I am afraid that I will make myself into risk by doing self-harming and repeating it for the needs. I want to stop it, so I tried lowering my testosterone, but it just comes back occasionally. And it masks the problem that there must be something wrong in my brain.
Welcome to icliniq.com.
If you think that your sexual need is increased by Concerta (Methylphenidate), I have a few advice for you, which you should discuss with your psychiatrist.
1. Can he slightly decrease the dose? Till your symptoms of ADHD (attention-deficit hyperactivity disorder) does not flare-up.
2. Add some second-generation antipsychotic like Risperidone which ultimately increases your prolactin level and decrease sexual urge.
3. Avoid porn and do not watch such type of videos.
4. Relaxation technique like yoga, meditation, and mild exercise may also help you. Avoid junk foods and take healthy foods. Have proper sleep.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. to be suffering from BPD (borderline personality disorder). You can take help from a psychologist to deal with the behavior problem and the psychiatrist can help you deal with the depressive disorder, hypersexual desire and the anger issues. Try... Read fullWill taking medication cure adult ADHD?
I fully believe I have adult ADHD, and being that I was diagnosed at 11 with it, would this help my case for medication with a psych ... Both adult and childhood ADHD needs to be treated with med... Read fullI become more hypersexual by having Concerta for ADHD. How can I control it?
Hello doctor, I was diagnosed with ADHD ... Till your symptoms of ADHD (attention-deficit hyperactivity disorder) does not flare-up ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now